Oscillation and nonoscillation theorems for second order nonlinear differential equations

Authors

  • Jiang Jianchu

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.350

Abstract

New oscillation and nonoscillation theorems are obtained for the second order nonlinear differential equation

 $$ (|u'(t)|^{\alpha -1} u'(t))' + p(t)|u(t)|^{\alpha -1} u(t) = 0 $$

where $ p(t) \in C [0, \infty) $ and $ p(t) \ge 0 $. Conditions only about the integrals of $ p(t) $ on every interval $ [2^n t_0, 2^{n+1} t_0] $ ($ n = 1, 2, \ldots $) for some fixed $ t_0 >0 $ are used in the results.

Author Biography

Jiang Jianchu

Department of Mathematics, Loudi Teachers' College, Loudi, Hunan 417000, P. R. China

Published

2001-06-30

How to Cite

Jianchu, J. (2001). Oscillation and nonoscillation theorems for second order nonlinear differential equations. Tamkang Journal of Mathematics, 32(2), 95-102. https://doi.org/10.5556/j.tkjm.32.2001.350

Issue

Section

Papers